PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1993-1995 | 22 | 2 | 193-200
Tytuł artykułu

Extreme order statistics in an equally correlated Gaussian array

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
This paper contains the results concerning the weak convergence of d-dimensional extreme order statistics in a Gaussian, equally correlated array. Three types of limit distributions are found and sufficient conditions for the existence of these distributions are given.
Rocznik
Tom
22
Numer
2
Strony
193-200
Opis fizyczny
Daty
wydano
1994
otrzymano
1992-11-30
Twórcy
  • Technical University of Kielce, al. 1000-lecia Państwa Polskiego 7, 25-314 Kielce, Poland
Bibliografia
  • [1] S. M. Berman, Equally correlated random variables, Sankhyā A 24 (1962), 155-156.
  • [2] J. Galambos, The Asymptotic Theory of Extreme Order Statistics, Wiley, New York, 1978.
  • [3] M. R. Leadbetter, G. Lindgren and H. Rootzén, Extremes and Related Properties of Random Sequences and Processes, Springer, New York, 1983.
  • [4] Y. Mittal and D. Ylvisaker, Limit distributions for the maxima of stationary Gaussian processes, Stochastic Process. Appl. 3 (1975), 1-18.
  • [5] J. Pickands III, Maxima of stationary Gaussian processes, Z. Wahrsch. Verw. Gebiete 7 (1967), 190-223.
  • [6] W. Rudin, Real and Complex Analysis, McGraw-Hill, New York, 1974.
  • [7] M. Wiśniewski, Multidimensional point processes of extreme order statistics, Demonstratio Math., to appear.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-zmv22z2p193bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.